# SDR DALA2019062703966

- Difficulty date: June 26, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 69,235 hours, 26,612 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:602. CORRECTIVE ACTION: FOUND LANYARD CAUGHT IN GIRT BAR. SECURED SAME. DOOR SLID ARMING OPS NORMAL. (1142306)
